English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8700126      Online Users : 177
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/96129

    Title: Generalized Rate Monotonic Schedulability Bounds Using Relative Period Ratios
    Authors: Wei, Hsin-Wen;Lin, Kwei-Jay;Lu, Wan-Chen;Shih, Wei-Kuan
    Contributors: 淡江大學電機工程學系
    Keywords: Real-time systems;Rate monotonic analysis;Schedulability conditions
    Date: 2008-08
    Issue Date: 2014-03-03 16:37:15 (UTC+8)
    Publisher: Amsterdam: Elsevier BV
    Abstract: One of the most well-studied scheduling algorithms for real-time systems is the Rate Monotonic (RM) scheduling for periodic tasks. In this paper we derive a generalized RM schedulability bound by considering relative period ratios among tasks in a system. We show that schedulability bounds published earlier are special cases of our generalized bound. Our new bound may provide a higher value than earlier results.
    Relation: Information Processing Letters 107(5), pp.142–148
    DOI: 10.1016/j.ipl.2008.02.006
    Appears in Collections:[電機工程學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback